# SDR 03289317

- Difficulty date: October 16, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Aircraft time: 21,751 hours, 21,360 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7010680938
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELECTRIC ELEVATOR TRIM WAS IDENTIFIED AS BEING INOPERATIVE AND THE AUTOPILOT SYSTEM WAS DISENGAGED TO IN ABLE MANUAL TRIM VIA THE TURN WHEEL.  THE FCC CARD IN THE AUTOPILOT COMPUTER WAS REPLACED.
